# SDR AALA201812069028

- Difficulty date: December 5, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 34,160 hours, 12,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHT LENS COVERS MISSING 1L, 4L, 22L. MAINTENANCE REPLACED LIGHT ASSEMBLY PER AMM 33-51-19 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
